advertisement
Question
Posted by: Michelle | 2008/09/30

Inligitng verlang oor " Dowels Palsy" 

Hallo daar,
Ek wil hoor wat is die simptome van " Dowels Palsy" ?
Kan dit Dowels Palsy wees as daar medikasie soos Austell-CIPROFLOXACIN gebruik is en die gesig gaan dood en die gevoel kom terug nadat die medikasie gestaak is?
Wat is die nadeel as die mediasie gestaak word voordat die kursus voltooi is?
Is dit beter om die medikasie te stop as die newe effekte is dat
die gesig lam word?
Hoop om gou inligting te kry..
Dankie,
Michelle

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Michelle
Kyk asb jou vorige posting - antwoord is daarop.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Jo | 2008/09/30

Hi Michelle
I am replying in English as that is my home language. The disease you are talking about is " Bell' s Palsy" , and not " Dowels Palsy" . I had it when I was 21 and my daughter got it when she was 17. There are numerous views on what causes it, but the most popular seems to be a nerve which is affected causing one side of the face to become paralysed. My daughter was taken to a professor in Krugersdorp who apparently specialises in Bell' s Palsy, and he said that if she had been to see him within 3 days of it starting, he could have operated to relieve the pressure on the affected nerve, but as it was already 2 weeks into the disease, there was nothing he could do, medication or otherwise. It is now 3 years later and my daughter is almost back to normal. It takes a very long time, but it does eventually get better. The only after effect I have is that my left eye has become " lazy" , so if I get really tired, that' s how you can tell!
It realy is an unpleasant thing to go through, but it does get better.
Stay strong and hang in there!
Kind regards

Reply to Jo

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement